# SDR CALA2025100209532

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 81,218 hours, 29,833 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Battery Pack
- Part number: BFS24
- Part serial: 5636
- Condition: Expired
- Location: Emer Fuel Sov
- Part time: 37,089 hours, 14,866 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FUEL SHUTOFF BATTERY REPLACE {B737-28-3-0190} - AS PER TASK CARD. TIME CHANGE.  REMOVED AND REPLACED EMERGENCY FUEL BATTERY ASSY REF AMM 28-22-14-400-801
